# SDR UALA2011010700113

- Difficulty date: January 7, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 73,654 hours, 21,401 cycles
- Engine: Pwa PW2037
- System (JASC): 2925 · Hydraulic Pressure Relief, Auxiliary
- Part: Switch
- Part number: S271N3022
- Part serial: 76
- Condition: Faulty
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RESERVOIR LIGHT ON OVERHEAD ILLUMINATED.  LOW PSI RESERVOIR LIGHT ON AFTER TURNING ON AND OFF ELEC PUMPS, RAN LEFT ENG AND THE LOW PSI RESERVOIR LIGHT STAYED OUT.  WRENCH CHECKED LINES AND FOUND NO LEAKS.  INSPECTED PLUMBING AND B-NUTS, NO LEAKS FOUND.  REPLACED RESERVOIR PRESSURE SWITCH PER MM.  LIGHT REMAINED OUT USING APU WITH PUMP, PACKS AND EAI'S SELECTED ON.  OPS CHECKS OKAY.
